# SDR 99ZZZX723

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92VH
- Make and model: Amtr GLASAIRIISTD
- Aircraft serial: 225
- Engine: Lyc IO360A1B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine
- Part time: 130 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP ARM BROKE OFF FROM PUMP.  FOUND IN ENGINE SUMP.  ONE PIECE.
